# SDR MALA975995

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 728471B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 GENERATOR DRIVE HIGH TEMP ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 1 ENGINE IDG/CSD ASSEMBLY.  OPS AND LEAKS CHECKS GOOD.
